| Catalog Number |
SEP8 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report number: 3005168196-2019-00737.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the femoral vein using an indigo system aspiration catheter 8 (cat8) and an indigo system separator 8 (sep8).During the procedure, the physician made multiple successful passes using the cat8 with the sep8 and a non-penumbra sheath.The physician then noticed under fluoroscopy that the distal tip of the cat8 was collapsing; therefore the cat8 was removed and was no longer used in the procedure.Additionally, it was reported that while the physician was advancing the sep8, resistance was met after the cat8 collapsed and became ovalized.The procedure was completed using another cat8 the same sep8 and the same sheath.There was no report of an adverse effect to the patient.